# SDR COMA2011100550075

- Difficulty date: October 5, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 26,739 hours, 22,716 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulty
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A RIGHT THRUST REVERSER UNLOCK MESSAGE DURING TAKEOFF AT MEM, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  DEFERRED THE RIGHT THRUST REVERSER PER MEL 78-30-01.
